mth roots of H-selfadjoint matrices

G. J. Groenewald, D. B. Janse van Rensburg, A. C.M. Ran*, F. Theron, M. van Straaten

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper necessary and sufficient conditions are given for the existence of an H-selfadjoint mth root of a given H-selfadjoint matrix. A construction is given of such an H-selfadjoint mth root when it does exist.

Original languageEnglish
Pages (from-to)804-826
Number of pages23
JournalLinear Algebra and its Applications
Volume610
Early online date21 Oct 2020
DOIs
Publication statusE-pub ahead of print - 21 Oct 2020

Keywords

  • Canonical forms
  • H-selfadjoint matrices
  • Indefinite inner product space
  • Roots of matrices

Fingerprint Dive into the research topics of 'mth roots of H-selfadjoint matrices'. Together they form a unique fingerprint.

Cite this